# SDR ASAA2023091245110

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 54,780 hours, 16,616 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6131
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 45,276 hours, 14,120 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 GAUGE (FUEL) ON WING INOP. GROUNDED - YES. (RESOLVED ON W/O: 1968889 TASKCARD: N/R-00004 ) REMOVED AND REPLACED FUEL QUANTITY INDICATOR OPS CHECK GOOD REF AMM 28-41-61. THIS CLOSES THIS MEL 28-12B. PLACARDS REMOVED. SEAMC DAVE NOTIFIED.
